Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 287, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 13, 2016, 6:02 PM CDT for Harmon County, Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2016, 6:02 PM CDT (23:02 UTC)
- Expired
- May 13, 2016, 6:50 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Harmon County, OK
The radar
The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 6:16 PM CDT | HAIL 1.25 | 1 E Dodson, TX | HAIL UP TO THE SIZE OF HALF DOLLARS LIGHTLY COVERING THE GROUND REPORTED EAST OF DODSON ON COUNTY ROAD 338. |
| May 13, 6:27 PM CDT | HAIL 2.75 | 3 Wsw Hollis, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -426 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
996
WUUS54 KOUN 132302
SVROUN
OKC057-140015-
/O.NEW.KOUN.SV.W.0287.160513T2302Z-160514T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
602 PM CDT FRI MAY 13 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 715 PM CDT
* AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
WELLINGTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HOLLIS...MADGE AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3502 10000 3469 9977 3456 9999 3457 10000
TIME...MOT...LOC 2302Z 325DEG 13KT 3488 10013
HAIL...1.75IN
WIND...70MPH
$$
032 follow-up statements
581
WWUS54 KOUN 132332
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT FRI MAY 13 2016
OKC057-140015-
/O.CON.KOUN.SV.W.0287.000000T0000Z-160514T0015Z/
HARMON OK-
632 PM CDT FRI MAY 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN HARMON COUNTY...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF
HOLLIS...MOVING SOUTHEAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED BASEBALL SIZE HAIL WITH
THIS STORM 3 MILES SOUTHWEST OF HOLLIS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HOLLIS AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3484 10000 3469 9977 3456 9999 3457 10000
TIME...MOT...LOC 2332Z 331DEG 32KT 3464 9997
HAIL...2.75IN
WIND...70MPH
$$
03517
WWUS54 KOUN 132350
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT FRI MAY 13 2016
OKC057-132359-
/O.CAN.KOUN.SV.W.0287.000000T0000Z-160514T0015Z/
HARMON OK-
650 PM CDT FRI MAY 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARMON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN AND
SMALL HAIL ARE STILL POSSIBLE WITH OTHER THUNDERSTORMS MOVING INTO
THE COUNTY.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN HARMON COUNTY.
LAT...LON 3484 10000 3469 9977 3456 9999 3457 10000
TIME...MOT...LOC 2346Z 325DEG 13KT 3459 9993
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:22 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 13, 2:22 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Norman OK 222 PM CDT FRI MAY 13 2016 .DISCUSSION... A prefrontal trough continues to make its way southward into NW OK this afternoon. Cumulus are becoming more numerous along this trough where inhibition is limited and mlcape has climbed to around 1-1.5K J/kg, thanks to dewpoints in the mid to upper 50s. Widely scattered storms are expected to develop before sunset and then track southward overnight. A damaging wind and hail threat will be possible with dewpoint depressions around 25 to 30 degrees and steep mid level lapse rates in place. The best moisture convergence still appears it will be over western and southwestern OK through this evening so expect the highest coverage there. Subsidence, through most of the layer, will follow the front into the early morning hours tomorrow across our FA before subtle WAA returns around 700 MB over northern OK through tomorrow afternoon. A few showers/storms will remain possible here. WAA will then increase substantially sunday as an 850 MB baroclinic zone lifts northward over I-40 during the day and a mid level perturbation moves under the ridge axis over the Rockies and into the Southern Plains. Rain chances will increase as a result and with cold air remaining in place, some locations may not climb out of the 50s during the day Sun. Severe weather is not expected given very little instability, although some localized heavy rainfall may be possible based on moisture profiles. Precipitation chances will continue through the work week with a mid to upper trough remaining west of our area, although higher chances will briefly shift east with the mid level thetae ridge late monday night through early tuesday morning. heavier rain chances may return to the Red River/western north TX by Tue and Wed, perhaps continuing through the end of the work week before the trough finally passes overhead. localized flash flooding appears possible. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 52 61 49 60 / 40 20 40 60 Hobart OK 52 62 48 58 / 50 20 40 60 Wichita Falls TX 57 64 50 62 / 60 20 40 70 Gage OK 46 61 45 59 / 20 20 40 50 Ponca City OK 46 63 46 63 / 50 30 20 50 Durant OK 58 68 52 64 / 20 20 40 60 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/03
Hazardous weather outlook, May 13, 12:11 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1211 PM CDT FRI MAY 13 2016 OKZ004>048-050>052-TXZ083>090-141715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1211 PM CDT FRI MAY 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... A SLIGHT RISK COVERS AN AREA NORTH AND WEST OF A LINE FROM PONCA CITY AND ENID... TO WATONGA AND WEATHERFORD... TO ALTUS OKLAHOMA... TO QUANAH TEXAS. A MARGINAL RISK COVERS AN AREA SOUTHEAST OF THE SLIGHT RISK AND NORTHWEST OF A LINE FROM SEMINOLE AND ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. TIMING... THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 4 PM TO 1 AM. IMPACTS... HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS UP TO 70 MPH WILL BE THE MAIN CONCERNS. DISCUSSION... A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT LATE THIS AFTERNOON AND EVENING ACROSS NORTHERN AND NORTHWESTERN OK...AND THEN SPREAD SOUTH DURING THE EVENING. THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT...ESPECIALLY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...AS THE LOW LEVEL JET INCREASES. INSTABILITY AND WIND SHEAR IS EXPECTED TO BE SUFFICIENT FOR SOME STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN CONCERNS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FOR LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE ON SATURDAY AS AN UPPER LEVEL DISTURBANCE KEEPS A DIFFUSE FRONTAL BOUNDARY ACROSS THE SOUTHERN PLAINS. THUNDERSTORM CHANCES WILL CONTINUE TO LINGER SATURDAY NIGHT INTO SUNDAY. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS A STRONGER SYSTEM APPROACHES THE REGION. STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM
In the hours before
Special weather statement, May 13, 4:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT FRI MAY 13 2016
OKZ005-006-011-132230-
ALFALFA OK-MAJOR OK-WOODS OK-
450 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALFALFA...EASTERN MAJOR
AND SOUTHEASTERN WOODS COUNTIES UNTIL 530 PM CDT...
AT 448 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ALINE...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3650 9810 3648 9810 3617 9828 3650 9869
3664 9854
TIME...MOT...LOC 2148Z 306DEG 28KT 3652 9855Special weather statement, May 13, 4:54 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT FRI MAY 13 2016
OKZ004-132245-
HARPER OK-
454 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARPER COUNTY UNTIL 545
PM CDT...
AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROSSTON...
MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
LAVERNE...MAY AND ROSSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3688 9989 3668 9944 3659 9979 3659 9981
3672 10000 3677 10000
TIME...MOT...LOC 2151Z 300DEG 21KT 3677 9988Special weather statement, May 13, 5:27 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 527 PM CDT FRI MAY 13 2016 OKZ007-008-132315- GRANT OK-KAY OK- 527 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND NORTHWESTERN KAY COUNTIES UNTIL 615 PM CDT... AT 526 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF RENFROW...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3700 9696 3669 9702 3685 9773 3700 9764 TIME...MOT...LOC 2226Z 276DEG 36KT 3691 9754
Special weather statement, May 13, 5:41 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT FRI MAY 13 2016
OKZ012-132330-
GARFIELD OK-
541 PM CDT FRI MAY 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD COUNTY
UNTIL 630 PM CDT...
AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HILLSDALE...
MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3650 9810 3659 9810 3659 9796 3647 9767
3630 9785
TIME...MOT...LOC 2240Z 303DEG 27KT 3653 9801Special weather statement, May 13, 5:46 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 546 PM CDT FRI MAY 13 2016 OKZ021-033-034-132330- HARMON OK-GREER OK-BECKHAM OK- 546 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...WESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 630 PM CDT... AT 543 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF VINSON...MOVING SOUTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3483 10000 3520 10000 3491 9951 3467 9981 TIME...MOT...LOC 2243Z 303DEG 27KT 3496 9999
Special weather statement, May 13, 5:54 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 554 PM CDT FRI MAY 13 2016 OKZ011-012-018-132345- MAJOR OK-KINGFISHER OK-GARFIELD OK- 554 PM CDT FRI MAY 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MAJOR...NORTH CENTRAL KINGFISHER AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 645 PM CDT... AT 553 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF AMES...MOVING SOUTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ENID...HENNESSEY...WAUKOMIS...LAHOMA...DRUMMOND...MENO...DOUGLAS...VANCE AIR FORCE BASE AND BISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3630 9824 3645 9821 3630 9764 3602 9786 TIME...MOT...LOC 2253Z 298DEG 29KT 3631 9815
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:33 PM CDT | Special Weather Statement | OUN | Grant | 42 min |
| May 13, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 57 min |
| May 13, 4:50 PM CDT | Special Weather Statement | OUN | Major | 40 min |
| May 13, 4:54 PM CDT | Special Weather Statement | OUN | Harper | 51 min |
| May 13, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 54 min |
| May 13, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 48 min |
| May 13, 5:27 PM CDT | Special Weather Statement | OUN | Kay | 48 min |
| May 13, 5:41 PM CDT | Special Weather Statement | OUN | Garfield | 49 min |
| May 13, 5:46 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 44 min |
| May 13, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 52 min |
| May 13, 5:54 PM CDT | Special Weather Statement | OUN | Garfield | 51 min |
| May 13, 6:18 PM CDT | Special Weather Statement | OUN | Kay | 42 min |
| May 13, 6:37 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 53 min |
| May 13, 6:39 PM CDT | Special Weather Statement | OUN | Blaine | 51 min |
| May 13, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 49 min |
| May 13, 6:44 PM CDT | Special Weather Statement | OUN | Noble | 31 min |
| May 13, 6:47 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 43 min |
| May 13, 6:58 PM CDT | Special Weather Statement | OUN | Custer | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.